# SDR HAIHEEA9628

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10142011207S
- Condition: Error
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODING ALTIMETER HAS EXCESSIVE FRICTION ERROR AND FAILED POSITION ERROR TEST.
